Duplicate inverse series relations and hypergeometric evaluations with $z=1/4$
Bollettino della Unione matematica italiana, Série 8, 5B (2002) no. 3, pp. 585-604
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
The Gould-Hsu (1973) inverse series relations have been systematically applied to the research of hypergeometric identities. Their duplicate version is established and used to demonstrate several terminating $_{3}F_{2}[1/4]$-summation formulas. Further hypergeometric evaluations with the same variable are obtained through recurrence relations.
@article{BUMI_2002_8_5B_3_a1,
author = {Chu, Wenchang},
title = {Duplicate inverse series relations and hypergeometric evaluations with $z=1/4$},
journal = {Bollettino della Unione matematica italiana},
pages = {585--604},
year = {2002},
volume = {Ser. 8, 5B},
number = {3},
zbl = {1097.33003},
mrnumber = {MR1934369},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2002_8_5B_3_a1/}
}
TY - JOUR AU - Chu, Wenchang TI - Duplicate inverse series relations and hypergeometric evaluations with $z=1/4$ JO - Bollettino della Unione matematica italiana PY - 2002 SP - 585 EP - 604 VL - 5B IS - 3 UR - http://geodesic.mathdoc.fr/item/BUMI_2002_8_5B_3_a1/ LA - en ID - BUMI_2002_8_5B_3_a1 ER -
Chu, Wenchang. Duplicate inverse series relations and hypergeometric evaluations with $z=1/4$. Bollettino della Unione matematica italiana, Série 8, 5B (2002) no. 3, pp. 585-604. http://geodesic.mathdoc.fr/item/BUMI_2002_8_5B_3_a1/